# SDR COMA0060886

- Difficulty date: November 3, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 12,003 hours, 11,350 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Idg
- Part number: 755469D
- Part serial: 03981784
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,427 hours, 9,477 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 IDG AND NR 2 GEN FAIL MESSAGE.  REPLACED THE NR 2 IDG.
